Facebook Pixel

Could I be pregnant??

By February 23, 2016 - 6:38am
Rate This

This sounds stupid but I need to make sure. I'm on the combined pill(microgynon) and I'm really religious with taking it. I had unprotected sex early in January but still took my pill, and I've had 2 periods since then but I'm so paranoid! I think it's just because I'm poorly but I'm experiencing some weird stomach pains (I have glandular fever and sometimes stomach pain is normal) but I've got an extremely bad gut feeling that I could possibly be pregnant. Someone tell me it isn't possible after 2 bleeds?

Add a Comment1 Comments

HERWriter Guide

Hi Awphilx

Thank you for your post!

There is no indication that you could be pregnant. You take your Pill daily and are having regular breakthrough bleeding, therefore cannot be pregnant. Talk to your doctor about your anxiety - this is what is causing your pregnancy fears.

Read more here: http://www.empowher.com/condition/birth-control


February 23, 2016 - 7:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!